# SDR P2EA99116

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE L2 DOOR HANDLE MECHANISM HOUSING HAD CORROSION AT LOWER TORQUE TUBE BEARING HOLE.  THE HOLE AND BUSHING WERE REWORKED IAW OHM 52-16-03.  (M)
